Rural Bandits, City Mobs and the Zealots
Bibliographic Data
| ID | 10906393 |
|---|---|
| Authors | T L Donaldson (corresponding author) |
| Year | 1990 |
| Volume | 21 |
| Issue | 1 |
| Pages | 19-40 |
| Publication date | 1990-01-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Journal for the Study of Judaism (JOURNAL) |
| Journal identifiers | ISSN: 0047-2212 • E-ISSN: 1570-0631 |
| Publisher | Walter de Gruyter GmbH (PUBLISHER • DE) |
| DOI | 10.1163/157006390x00027 |
| OpenAlex | W1991140024 |
| Language | EN |
| Citations received | 3 |
| Citations per year | 0.11 |
|---|---|
| Citation span | 1999 - 2026 (28) |
| Highly cited | No |